# SDR P5CA9800417

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND INSIDE HORIZONTAL STAB REAR SPAR UPPER CHORD AND SKIN AREA AT RBL 43.5.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.  BLEND OUT PER SRM LIMIT 55-10-01.
